Discussions that mention risperdal

Acid Reflux / GERD board


ok about 1 year ago I started feeling a lump in my throat so I went to my primary doctor and they referred me to a ENT doctor who told me I had a sensation of a lump in my throat from acid reflux...he put me on a acdi reflux medicine but I stopped taking it believing or thinking I didn't have Acid Reflux disease because I never felt acid coming back into my mouth...but I did feel the lump in throat...now just recently about 3 months ago I went on Risperdal for other reasons and that is when I started knowing a change in my voice the way I sound etc. I sound unlike me and horrible now...i can't sing no more and i sound raspy and it's hard for me to speak up now...etc. I was thinking maybe this is a side efect from the Risperdal...so I just waited it out until I was off the medicine and my problem didn't go away so I saw a ENT doctor again who told me I had inflammation in throat and it wad due to acid reflux and allergies...I hope his diagnosed me corretly...also my lump in throat sensation never went away...he now has me on Nexium for acid reflux and Nasacort for the allergies...started it today and saw the ENT specialist today....the weird thing is that went they used the anethetic spray in my nose it cleared or did something to my voice cuz I sounded like me again but it only lasted for about 10 minutes...can anybody tell me why that worked...? I was so happy in that moment and now it came back....I just want the way I used to sound back and get rid of that annoying lump in throat!!! Any info or help or anything would be appreciated...thanks

ps can medications cause acid reflux disease...?